# SDR JJBA20210922014

- Difficulty date: September 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT DOOR CUT-OUT LOWER FRAME HAS 3 SCREW HOLES SHOWING SIGNS OF CORROSION BETWEEN FRAME 65 - 68. REMOVED AND REPLACED AFT CARGO COMPARTMENT, DOOR CUT-OUT LOWER FRAME BEAM BETWEEN FRAME 65-68
